Joint pain and other body aches, etc. are serious side effects of Lamisil.
Please see your doctor immediately.
Other known side effects of Lamisil are:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Some people taking Lamisil have developed severe liver damage leading to liver transplant or death. It is not clear whether Lamisil actually caused the liver damage in these patients. In most cases, the patient had a serious medical condition before taking Lamisil.
Call your doctor at once if you have symptoms of liver damage, such as nausea, stomach pain, loss of appetite, itching, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes). These events can occur whether or not you have ever had liver problems before.
Stop taking Lamisil and call your doctor at once if you have a serious side effect such as:
joint pain or swelling, swollen glands, patchy skin color, or a butterfly-shaped skin rash over your cheeks and nose; fever, chills, body aches, flu symptoms; changes in your vision; weight loss due to taste changes; scaly, itchy, and flaky skin rash; or fever, sore throat, and headache with a severe blistering, peeling, and red skin rash.
Less serious side effects may include:
stomach pain, heartburn, diarrhea; headache; tired feeling; runny or stuffy nose, sore throat, cold symptoms; mild skin rash or itching; unusual or unpleasant taste in your mouth; or decreased taste sensation.
This is not a complete list of side effects and others may occur.
- Lamisil Information for Consumers
- Lamisil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamisil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2009 • 3 answers
Posted 1 Oct 2009 • 2 answers
How long does it take for Lamisil to begin working on Cutaneous Candidiasis of the groin area? Also?
Posted 20 Mar 2010 • 1 answer
Posted 7 Sep 2010 • 4 answers
Posted 31 Jan 2011 • 1 answer